# SDR 97ZZZX3052

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Lightning Strike
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - RIGHT AILERON TRAILING EDGE LIGHTNING STRIKE DAMAGE.  REFERENCED IN AVRO FAXES DJH/RJ1163-96 AND DJR/RJ-1164-96 AND AWAC FAXES LM 209-96 AND 210-96.  REQUIRES REPAIR AT NEXT HEAVY CHECK, BUT NO LATER THAN 4-30-97.  REFERENCE SRM 57-60-11 PG 208 FOR REPAIR.  ESTIMATE 24 MHS FOR REPAIR.  REPAIRED IAW SRM 57-60-11 PG 208 AND PG 209 AND BAE FAX NR DJH.
